# SDR AALA202407013063

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 37,920 hours, 16,194 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: M0325
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE NUMBER 2 OVERHEAT AIRBORNE PASSING 13,000; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ELP. REPLACED DETECTOR ELEMENT M1757 (AALA202407018175), PER AMM 26-11-01. REPLACED CORE FIRE DETECTOR HARNESS M0325 (AALA202407013063), PER AMM 26-11-02. REPLACED ENGINE (AALA202407014953) AND APU (AALA202407016340) FIRE DETECTION MODULE, PER AMM 26-10-01.
